# SDR GTIA020944

- Difficulty date: August 16, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FUEL IN AFT CARGO PIT AT STATION 1320 LEFT.  FOUND ENGINE FUEL FEED LINE AFT SHROUD TO HAVE A LOOSE CONNECTION AND A BROKEN O-RING.  REPLACED O-RING AND CONNECTED FUEL LINE.  (M)
